MathSciNet Relay Station
MathSciNet bibliographic data
MR637704 (83c:05093) 05C55
Burr, S. A.; Erdős, P.; Faudree, R. J.; Rousseau, C. C.; Schelp, R. H. Ramsey numbers for the pair sparse graph-path or cycle. Trans. Amer. Math. Soc. 269 (1982), no. 2, 501–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement